# SDR W8PA971214

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL UNDER NUTPLATES BS 747-767, RBL 22, 2L 53 (EXFOLIATED).  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-60-15, REPLACED INTERCOSTAL PER SRM 53-60-15 AND 51-40-02.  (M)
